Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

10 year old, red eyelids, flaking skin. Used Vaseline, hydrocortisone. Treatment?

My 10 year old has very very red eyelids and flaking skin. It does not appear on her eyelashes. Her left lid is completely red with flaking skin in the corner. The right eye is only partially red and flaky. I have used vaseline and hydrocortisone for over a month and it lightens the redness and helps the flaking, but then it seems to reappear even worse. Dawn
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query.

The description provided by you is suggestive of seborrheic dermatitis. I suggest you consult a dermtologist who will examine your daughter and advise her treatment accordingly.

As you are using hydrocortisone ointment you are getting sympotmatic relief and once you stop applying the problem recurs.

I hope I have answered your query to your satisfaction.


Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor